# SDR AALA202209274912

- Difficulty date: September 23, 2022
- Submitted: September 27, 2022
- Operation: Air carrier
- Aircraft: N729AN
- Make and model: Boeing 777323
- Aircraft serial: 33127
- Aircraft time: 34,067 hours, 3,977 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EXIT AISLE WALL ESCAPE PATH LIGHTING LIGHT INOPERATIVE LEFT HAND NEAR L2. REMOVED AND REPLACED FLOOR PROXIMITY EMERGENCY LIGHT, ON EXIT AISLE CLOSEST TO L2 PER AMM 33-51-05.
